Mathematical Research Letters

Volume 22 (2015)

Number 4

Rojtman’s theorem for normal schemes

Pages: 1129 – 1144

DOI: http://dx.doi.org/10.4310/MRL.2015.v22.n4.a8

Author

Thomas Geisser (Graduate School of Mathematics, Nagoya University, Furocho, Chikusaku, Nagoya, Japan)

Abstract

We show that Rojtman’s theorem holds for normal schemes: For every reduced normal scheme $X$ of finite type over an algebraically closed field $k$, the torsion subgroup of the zero’th Suslin homology is isomorphic to the torsion subgroup of the $k$-rational points of the albanese variety of $X$ (the universal object for morphisms to semi-abelian varieties).

Full Text (PDF format)

Published 24 July 2015